Doklady Mathematics

ISSN PRINT: 1064-5624
ISSN ONLINE: 1531-8362

Editor-in-Chief:
Vladimir E. Fortov

SCOPE

This bimonthly journal contains English translations of papers published in Doklady Akademii Nauk (Proceedings of the Russian Academy of Sciences), which was founded in 1933 and is published 36 times a year. Doklady Mathematics includes the articles on mathematics, mathematical physics, computer science, control theory, and computers. It publishes brief scientific reports on previously unpublished significant new research in mathematics and its applications. The main contributors to the journal are the members of the Russian Academy of Sciences, corresponding members of the Russian Academy of Sciences, and scientists from the former Soviet Union and other countries. Among the contributors are the outstanding Russian mathematicians.

The Editorial Board of Doklady Akademii Nauk accepts new articles in the Russian language, formatted in accordance with the Rules for Authors. The article must be presented for publication by acting Russian or foreign members of the Russian Academy of Sciences.

Doklady Mathematics is abstracted and/or indexed in:
Academic OneFile, Chemical and Earth Sciences, Current Contents/Physical, EBSCO Academic Search, EBSCO STM Source, EBSCO TOC Premier, Gale, Google Scholar, International Bibliography of Book Reviews (IBR), International Bibliography of Periodical Literature (IBZ), Journal Citation Reports/Science Edition, MathEDUC, Mathematical Reviews, OCLC, SCImago, SCOPUS, Science Citation Index, Science Citation Index Expanded (SciSearch), Summon by Pro-Quest, zbMATH.

ADDRESS FOR CORRESPONDENCE

Doklady Akademii Nauk
ul. Profsoyuznaya 90, Moscow, 117997 Russia
Phone: +7 (495) 334-73-80, +7 (495) 276-77-38 (#3011)
E-mail: dan@naukaran.com